Alert archive / Maryland / Tornado Warnings in 2011
Tornado Warning 58, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Apr 28, 2011, 9:49 AM EDT for Baltimore County, Harford County, Maryland. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 9:49 AM EDT (13:49 UTC)
- Expired
- Apr 28, 2011, 10:15 AM EDT
- In force
- 26 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Baltimore County, MD, Harford County, MD
The radar
The Sterling radar (KLWX), 102 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 9:54 AM EDT | TORNADO | 2 Wnw Hereford, MD | BRIEF TOUCHDOWN IN WOODED AREA NORTH OF EVNA RD. DAMAGE WAS ALL TO TREES WITH NEARLY TWO DOZEN TREES UPROOTED AND OR TOPPED. RATED EF-O WITH MAX WINDS OF 70 MPH. WIDTH OF 75 YARDS. DURATION 1 MINUTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 7:38 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
832 WFUS51 KLWX 281349 TORLWX MDC005-025-281415- /O.NEW.KLWX.TO.W.0058.110428T1349Z-110428T1415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 949 AM EDT THU APR 28 2011 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * TORNADO WARNING FOR... BALTIMORE COUNTY IN NORTHERN MARYLAND... HARFORD COUNTY IN NORTHERN MARYLAND... * UNTIL 1015 AM EDT * AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NORTHERN BALTIMORE COUNTY...OR 9 MILES NORTHWEST OF COCKEYSVILLE...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... PARKTON... FREELAND... MARYLAND LINE... NORRISVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3954 7669 3962 7682 3973 7670 3972 7641 TIME...MOT...LOC 1349Z 223DEG 40KT 3961 7669 $$
1 follow-up statement
339 WWUS51 KLWX 281357 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 957 AM EDT THU APR 28 2011 MDC005-025-281415- /O.CON.KLWX.TO.W.0058.000000T0000Z-110428T1415Z/ BALTIMORE MD-HARFORD MD- 957 AM EDT THU APR 28 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR HARFORD AND BALTIMORE COUNTIES... AT 956 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF STEWARTSTOWN...OR 13 MILES NORTH OF COCKEYSVILLE...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... RURAL NORTHWESTERN HARFORD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3960 7660 3969 7667 3973 7661 3972 7641 TIME...MOT...LOC 1358Z 234DEG 44KT 3967 7656 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Apr 28, 8:53 AM EDT, 56 minutes earlier.
Area forecast discussion, Apr 28, 8:53 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
853 AM EDT THU APR 28 2011
.SYNOPSIS...
A COLD FRONT ALONG THE BLUE RIDGE WILL CROSS THE REGION THROUGH
THE EARLY AFTERNOON. HIGH PRESSURE BUILDING IN AT THE END OF THE
WEEK WILL BRING DRIER AND COOLER CONDITIONS THROUGH THE WEEKEND.
ANOTHER COLD FRONT MAY IMPACT THE AREA MONDAY OR TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NEW TOR WATCH 251 IN EFFECT FOR COUNTIES EAST OF THE BLUE RIDGE
UNTIL 3 PM. SETUP STILL FAVORABLE FOR TORNADOES ALONG THE LINE OF
STORMS NEAR THE COLD FRONT. DUE TO THE SLOW FORWARD PROGRESSION OF
THE FRONT...LOCALLY HEAVY RAINFALL AND FLASH FLOODING HAS BECOME A
HIGHER THREAT. HAVE ISSUED A FLASH FLOOD WATCH FOR COUNTIES ALONG
THE BLUE RIDGE UNTIL NOON AND COUNTIES ALONG AND EAST OF I-95
UNTIL 3 PM.
PREVIOUS DISCUSSION...
AMAZING KUDOS TO THE MDLS. I WORKED THE XTND DESK LAST THU...AND
WROTE THIS - "LOW PRES WL TRACK SE INTO SRN QUEBEC NEXT THU...ALLOWING
A CD FNT TO PUSH OFF THE E CST." IT DOESN'T ALWAYS WORK THIS
WAY...BUT THIS IS TREMENDOUS - PROGRAMMERS...COMPUTERS...A COLD
FRONT ALMOST EXACTLY A WK IN ADVANCE. WOW.
WE ARE ISSUING SVR/TOR/FFW FOR THE STORMS CURRENTLY FM WASHINGTON
COUNTY TO AUGUSTA. W/ THIS HIGH CAPE/HELICITY ENVIRONMENT AND
THESE STORMS TREMENDOUS HISTORY FOR DAMAGE WE'LL CONTINUE TO KEEP
OUR EYES TO THE RDR THRUT THE MRNG.
FRONT WILL MOVE ONTO THE ERN SHORE BY EARLY AFTN TDA...BRINGING AN
END TO THE SEVERE THREAT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
COLD FRONT WILL MOVE OFF THE COAST WHILE THE UPPER TROUGH PROGRESSES
THRU THE AREA...WHICH WILL ENHANCE CLOUD COVER OVER THE CWA THRU
FRI...BUT IT SHOULD STAY DRY ACROSS MOST OF THE AREA. THE
EXCEPTION WILL BE THE WRN SLOPES OF THE ALLEGHENY FRONT AS
CYCLONIC/UPSLOPE FLOW AROUND THE TROUGH WILL PRODUCE SCT SHOWERS.
FRI WILL FEEL MORE LIKE SPRING...WITH HIGHS IN THE 60S ACROSS THE
HIGHLANDS AND NEAR 70F EAST OF THE BLUE RIDGE...AND DEWPOINTS IN
THE 30S AND 40S. A TIGHT PRESSURE GRADIENT BETWEEN THE EXITING LOW
AND HIPRES BUILDING IN FROM THE SOUTHEAST WILL PRODUCE BREEZY
CONDITIONS WITH AFTN GUSTS 25 TO 35 MPH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIPRES DOMINATES THE REGIONAL WX PATTERN THRU MUCH OF THE WEEKEND
BEFORE IT MOVES OFF THE COAST SUN. A NRN STREAM SHORTWAVE TROUGH
WILL TRACK ACROSS THE GREAT LAKES REGION WHILE THE ASSOCIATED COLD
FRONT PUSHES THRU THE MID-ATLANTIC REGION MON/TUE. THERE ARE STILL
TIMING DIFFERENCES AMONG OPERATIONAL MODELS. THIS SYSTEM WILL BRING
CHANCES FOR SHOWERS AND POSSIBLY STORMS DEPENDING ON THE EXACT
TIMING OF FROPA.
&&
.AVIATION /13Z THURSDAY THROUGH MONDAY/...
THROUGH 19Z...THERE REMAINS A RISK OF SVR THUNDERSTORM AFFECTING
THE CHO/IAD/DCA/MTN/BWI. CHO AND IAD THREAT WILL LIKELY END
BEFORE MIDDAY THOUGH. TOR WATCH IS IN EFFECT. THE COLD FRONT WL
MOVE INTO THE BAY DURING THE ERY AFTN ENDING THE RISK FOR
THUNDERSTORMS AND USHERING IN A WIND SHIFT TO THE WEST.
VFR CONDITIONS THU NGT THRU THE WEEKEND AS HIPRES BUILDS INTO THE
AREA. A TIGHT PRESSURE GRADIENT BETWEEN THE BUILDING HIGH AND
EXITING LOPRES TO OUR NORTH WILL CREATE BREEZY CONDITIONS FRI WITH
GUSTS TO 30 KT POSSSIBLE.
&&
.MARINE...
TOR WATCH FOR THE WATERS THROUGH 3 PM THIS AFTN. WIDESPREAD SCA
CONDITIONS EXPECTED OUTSIDE OF CONVECTION WITH A FEW GUSTS
APPROACHING GALE WRNG ACROSS THE SRN MOST MARINE ZONES.
SCA CONTINUES THIS EVE FOR THE LOWER HALF OF THE MD CHSPK BAY
AND THE LWR TIDAL POTOMAC. AFTER A BRIEF LULL IN THE WINDSWINDS WILL
RELAX THIS WEEKEND AS HIPRES SETTLES OVER THE AREA. SLY WINDS WILL
INCREASE TO NEAR SCA LVLS AHEAD OF THE NEXT COLD FRONT LATE SUN INTO
MON.
&&
.TIDES/COASTAL FLOODING...
POSITIVE TIDAL ANOMALIES WILL CONTINUE THROUGH AT LEAST THE NEXT
HIGH TIDE CYCLE THIS AFTN. ANOMALIES WERE RUNNING 1 FT TO 1 1/2 FT
ABOVE NORMAL AS OF 830 AM. WE WILL CONTINUE TO MONITOR THE TIDES
AND THE TIMING OF THE FRONT /WHICH IS NOW OVER THE BLUE RIDGE/. A
COASTAL FLOOD ADVISORY MAY NEED TO BE ISSUED FOR THE AFTN HIGH
TIDE CYCLE.
&&
.CLIMATE...
RECORD HIGH MIN TEMP RECORDS WERE TIED/BRKN ON WED.
MIN TEMPS
DCA 66 PRVS RECORD 65 1908/1990/1994
BWI 68 PRVS RECORD 68 1915
IAD 68 PRVS RECORD 63 2009
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR MDZ005>007-
009>011-013-014-016>018.
FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR MDZ003-004.
VA...FLASH FLOOD WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR VAZ050>057-
502.
FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR VAZ031-036>040-042-
501.
WV...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR WVZ053.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ530>532-535-536-538>540-542.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ533-541.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT FOR ANZ534-537-543.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ534-537-543.
&&
UPDATE...KLEINHazardous weather outlook, Apr 28, 8:12 AM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 812 AM EDT THU APR 28 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 291000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 812 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 3 PM. STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES THROUGH THE EARLY AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EARLY AFTERNOON. PLEASE REFER TO THE LATEST HAZARD MESSAGE /FFALWX/ FOR DETAILS. A GALE WARNING IS IN EFFECT TODAY FOR THE MARYLAND CHESAPEAKE BAY FROM DRUM POINT TO SMITH POINT...AND FOR THE TIDAL POTOMAC RIVER FROM COBB ISLAND TO SMITH POINT. A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR THE REMAINDER OF THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. A SMALL CRAFT ADVISORY IS IN EFFECT THIS EVENING FOR THE LOWER TIDAL POTOMAC RIVER AND THE MARYLAND CHESAPEAKE BAY SOUTH OF NORTH BEACH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE WATERS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. PLEASE REPORT ANY STORM INFORMATION TO THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-291000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 812 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 3 PM FOR COUNTIES EAST OF THE BLUE RIDGE. STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES THROUGH THE EARLY AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES EAST OF THE BLUE RIDGE AS WELL AS THE FAR EASTERN WEST VIRGINIA PANHANDLE THROUGH THE EARLY AFTERNOON. PLEASE REFER TO THE LATEST HAZARD MESSAGE /FFALWX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. PLEASE REPORT ANY STORM INFORMATION TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Apr 28, 8:08 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
808 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM TSTM WND DMG 1 NNE BEALLSVILLE 39.20N 77.41W
04/28/2011 MONTGOMERY MD EMERGENCY MNGR
TREES DOWN OFF BIG WOODS ROAD
&&
EVENT NUMBER LWX1100555
STRONGLocal storm report, Apr 28, 8:09 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
809 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM TSTM WND DMG BARNESVILLE 39.22N 77.38W
04/28/2011 MONTGOMERY MD EMERGENCY MNGR
TREES DOWN OVER ROUTE 109
&&
EVENT NUMBER LWX1100556
STRONGLocal storm report, Apr 28, 8:57 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
857 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 3 ESE BALLENGER CREEK 39.36N 77.39W
04/28/2011 FREDERICK MD NEWSPAPER
MARYLAND STATE ROUTE 355 FLOODED AND CLOSED AT BALL
ROAD NEAR MONOCACY BATTLEFIELD.
&&
EVENT NUMBER LWX1100557
JELocal storm report, Apr 28, 9:02 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
902 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD LIBERTYTOWN 39.49N 77.25W
04/28/2011 FREDERICK MD NEWSPAPER
NORTH AND SOUTH STREETS FLOODED AND CLOSED BETWEEN
ROUTE 75 AND TRAMMELS ALLEY.
&&
EVENT NUMBER LWX1100558
JELocal storm report, Apr 28, 9:06 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
906 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 AM TSTM WND DMG MIDDLEBURG 38.97N 77.74W
04/28/2011 LOUDOUN VA 911 CALL CENTER
TREE DOWN ON WIRES.
&&
EVENT NUMBER LWX1100559
SMZLocal storm report, Apr 28, 9:08 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
908 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM FLASH FLOOD 3 SSW CAVETOWN 39.60N 77.61W
04/28/2011 WASHINGTON MD TRAINED SPOTTER
CREEK FLOWING ACROSS ROAD AT MOUNT ETNA ROAD AND COUNTY
ROAD 66
&&
EVENT NUMBER LWX1100560
MEADOWSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:19 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery, Washington | 36 min |
| Apr 27, 8:28 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 19 min |
| Apr 27, 8:56 PM EDT | Special Weather Statement | LWX | Frederick | 34 min |
| Apr 27, 10:39 PM EDT | Special Weather Statement | LWX | Allegany | 111 min |
| Apr 28, 12:35 AM EDT | Flash Flood Warning | LWX | Allegany | 5 hr |
| Apr 28, 12:35 AM EDT | Severe Thunderstorm Warning | LWX | Allegany | 70 min |
| Apr 28, 1:18 AM EDT | Tornado Warning | LWX | Allegany | 27 min |
| Apr 28, 1:29 AM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 35 min |
| Apr 28, 1:33 AM EDT | Flash Flood Warning | LWX | Allegany, Washington | 4 hr |
| Apr 28, 2:59 AM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 62 min |
| Apr 28, 3:04 AM EDT | Flash Flood Warning | LWX | Washington | 7 hr |
| Apr 28, 4:24 AM EDT | Tornado Warning | LWX | Carroll, Frederick, Washington | 51 min |
| Apr 28, 5:09 AM EDT | Special Weather Statement | LWX | Frederick | 51 min |
| Apr 28, 5:35 AM EDT | Tornado Warning | LWX | Frederick | 26 min |
| Apr 28, 5:43 AM EDT | Tornado Warning | LWX | Frederick | 18 min |
| Apr 28, 6:06 AM EDT | Special Weather Statement | LWX | Harford | 39 min |
| Apr 28, 6:37 AM EDT | Tornado Warning | LWX | Frederick, Montgomery | 38 min |
| Apr 28, 7:05 AM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard, Montgomery | 25 min |
| Apr 28, 7:17 AM EDT | Tornado Warning | LWX | Carroll, Frederick | 28 min |
| Apr 28, 7:27 AM EDT | Flash Flood Warning | LWX | Carroll, Frederick, Howard, Montgomery | 5 hr |
| Apr 28, 7:55 AM EDT | Tornado Warning | LWX | Baltimore, Carroll, Frederick | 27 min |
| Apr 28, 8:01 AM EDT | Flash Flood Warning | LWX | Frederick, Washington | 119 min |
| Apr 28, 8:12 AM EDT | Tornado Warning | LWX | Carroll, Frederick | 33 min |
| Apr 28, 8:14 AM EDT | Tornado Warning | LWX | Baltimore, Harford | 11 min |
| Apr 28, 8:45 AM EDT | Tornado Warning | LWX | Baltimore, Carroll | 30 min |
| Apr 28, 9:14 AM EDT | Tornado Warning | LWX | Baltimore, Carroll, Frederick, Howard, Montgomery | 31 min |
| Apr 28, 9:39 AM EDT | Severe Thunderstorm Warning | LWX | Howard, Montgomery | 36 min |
| Apr 28, 9:45 AM EDT | Flash Flood Warning | LWX | Montgomery | 101 min |
| Apr 28, 9:58 AM EDT | Areal Flood Warning | LWX | Frederick, Washington | 3 hr |
| Apr 28, 10:10 AM EDT | Special Weather Statement | LWX | Carroll, Howard | 50 min |
| Apr 28, 10:36 AM EDT | Flash Flood Warning | LWX | Baltimore, Carroll, Harford | 102 min |
| Apr 28, 10:38 AM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's, Saint Mary's | 52 min |
| Apr 28, 10:54 AM EDT | Special Weather Statement | LWX | Calvert, Charles, Prince George's, Saint Mary's | 51 min |
| Apr 28, 10:54 AM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Saint Mary's | 66 min |
| Apr 28, 11:09 AM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Prince George's | 36 min |
| Apr 28, 11:22 AM EDT | Tornado Warning | LWX | Anne Arundel | 14 min |
| Apr 28, 11:26 AM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's, Saint Mary's | 18 min |
| Apr 28, 11:38 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Baltimore, Calvert, Charles, Prince George's, Saint Mary's and 1 more | 7 hr |
| Apr 28, 12:15 PM EDT | Areal Flood Warning | LWX | Baltimore, Carroll, Frederick, Harford, Montgomery | 3 hr |
| Apr 28, 12:28 PM EDT | River Flood Warning | LWX | Washington | 11 hr |
| Apr 28, 4:40 PM EDT | Special Weather Statement | LWX | Saint Mary's | 50 min |
Nearby
Tornado Warnings in Maryland, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.